Volume 2 Issue 2 [Feb 2014]


Title : Accurate and economical solution of Richards' equation by the method of lines and comparison of the computational performance of ODE solvers.

Authors : M Sayful Islam1 M Khayrul Hasan2



Title : CHOOSING A CONSTANT ‘α’ IN EXPONENTIAL SMOOTHING USING ARMA MODEL

Authors : P. Ramakrishna Reddy, B. Sarojamma*


Call For Paper

Call for paper

Volume 5 Issue 8 August 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top